# SDR SWAA2021062923038

- Difficulty date: October 13, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 57,862 hours, 28,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CENTER THRESHOLD HAS AFT CORNER CURLED/BENT UP APPROXIMATELY .1875 X .1875. / REMOVED AND REPLACED CENTER SCUFF PLATE REF AMM 53-11-02.
